# SDR ASAA2019081543399

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 47,901 hours, 14,439 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Light
- Condition: False Indication
- Location: Mach Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MACH TRIM FAIL ILLUMINATED WHEN MASTER RECALL IS PUSHED. LIGHT GOES OUT WHEN RESET. GROUNDED - YES. PERFORMED DFCS BITE REF B737-800 FIM 22-11 TASK 801. FOUND FAULT CODE 22-11317. ACCOMPLISHED FIM 22-14 TASK 801 AND LRU REPLACEMENT TEST REF FIM 22-11 TASK 802. ALL TESTS PASS AND NO MAINTENANCE MSG SHOWN. NO F/D FLAG OR MACH TRIM/ SPEED TRIM ON RECALL. A/C OK FOR SERVICE.
